# SDR TRAX200800049

- Difficulty date: January 5, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 9,560 hours, 6,329 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-SKID INBOARD CAUTION MSG ILLUMIMATED CYCLED ANTI-SKID CONTROL UNIT CIRCUIT BREAKERS.  PERFORMED OPS CHK.  MSG EXTINGUISHED.  EMERGENCY DECLARED.  EN ROUTE TO EYW A/C DIVERTED TO NQX DUE TO MTC.  FLT 4465 DEL 52 MINS.
